# SDR ASAA9980311

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT, FORWARD SIDE SHEAR TIE CLIP WAS FOUND CORRODED AT STATION 1041, LONGERON 29L-30.  REPAIRED AND REPLACED DAMAGED SHEAR TIE PER SRM 53-03, FIG 3.  (M)
